# SDR DALA2018060603841

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 68,661 hours, 49,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED AFT CHANNEL,  ON THE FWD RT MLG WW DOOR FRAME BS 937, RBL 55.  THE CHANNEL WAS REPLACED IAW SRM 51-30-02, AND SRM 51-30-05.
